# SDR IPXA09855452

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-F1-19 FUSELAGE EXTERIOR SKIN SURFACE STA 1752 - 1774 L33L REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM REPAIR.  ACCOMPLISHED REPAIR IAW REO-G12613 REV C AND IPXA EO DC8-5320-32917A.
